# SDR FDEA201209043219

- Difficulty date: September 4, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 65,431 hours, 22,121 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5089
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM BS 1640 HAS CORROSION ON UPPER ANGLE. UPPER AND LOWER SURFACES FROM LBL 58 TO RBL 58.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG. 101, DETAIL III.   REMOVED, FABRICATED AND INSTALLED NEW FLOORBEAM IAW SRM 51-40-02 AND DRAWING 146N5089.    MAJOR REPAIR
